# SDR USAA920080999

- Difficulty date: April 20, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N54126
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CORROSION ON INTERCOSTAL ANGLE, BE 1360 - BS 1380, RBL 24.5, WL 208.  REPLACED INTERCOSTAL ANGLE, BE 1360 - BS 1380, RBL 24.5, WL 208 IAW B757 SRM 51-40-02.
